# SDR RAAA00E4002

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 AISLEWAY EGRESS LIGHT DOES NOT TEST.  REPLACED LIGHT ASSY.  OPS CHECKED GOOD PER RAA ECO NR 86-25.
